# SDR ANCF2014F00102

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: General aviation
- Aircraft: N398AV
- Make and model: Airbus A320-214
- Aircraft serial: 3988
- Aircraft time: 1,314,749 hours, 12,115 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR WAS SELECTED UP, APPEARED LANDING GEAR NOT UPLOCKED, MLG SHOCK ABSORBER FAULT.  ACFT DIVERTED, WITH ACFT ON GROUND, JACKED AND THE FAULT WAS CONFIRMED, MAINTENANCE REPLACED 24GA AND 25GA SENSORS, AS WELL AS LGCIU NR 2, BUT THOSE ACTIONS DID NOT HELP.  THE ELECTRICAL CIRCUIT WAS CHECKED, AT THE MOMENT NO DISCREPANCIES HAVE BEEN FOUND.
